# SDR USAA2014100700001

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 32,975 hours, 8,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056912
- Condition: Worn
- Location: R3 Door Slide
- Part time: 61,557 hours, 21,699 cycles
- Component: Slide, Aircruisers
- Component part number: D31041147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE PRESSURE GAUGE IS IN THE RED.  R & R THE ESCAPE SLIDE ASSEMBLY.  FOUND O-RING WORN.  REPLACED THE O-RING & OVERHAULED SLIDE ASSEMBLY.
